# SDR SWAA2021052474723

- Difficulty date: May 1, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A DENT ON FUSELAGE SKIN LOCATED AT BST 827 AND 1 INCH ABOVE STRINGER 24 LH. THE DENT MEASURES ARE W:0.971; L:1.086; Y:0.024 AND W/Y 40 / REPAIRED FUSELAGE SKIN BETWEEN BST 807 TO BS 847 AND BETWEEN STRINGER 23L TO STRINGER 25L IAW SW EA # 21-153-01289 REV IR AND AEROMAN EA # 53-0230 -21 REVISION #0 FOR INSPECTION REQUIREMENT SEE TLD# T080561
